# SDR A6WA202103087683

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 601R31145217
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS424.00+2.5, LBL 36.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS 424.00+2.5, LBL 36 HFEC INSPECTION PERFORMED WITH NO INDICATION. EVALUATION OF BLEND AREA FOUND TO BE WITHIN LIMITS REV BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.
